# SDR IPXA11B65135

- Difficulty date: February 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65B01970210A
- Part serial: 000671
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING OTBD AFT FLAP T/E WEDGE LWR SURFACE OTBD AREA EXISTING REPAIR (NON-STANDARD) REDO.  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07, PAR 5C, FIG 2, REV 58.
